# SDR AALA2020051429005

- Difficulty date: May 11, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 64,620 hours, 28,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FORWARD INBOARD FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING. REPLACED FLASHLIGHT.
